Back to all discussions

Using magnesium

I get a bad migraine once a week and Imitrex usually gets rid of it. However 3 days a week I get a mild migraine and I just put up with it and take no medication. My doctor has suggested taking a glycinate magnesium pill each night to ward off the mild headaches. Since starting the magnesium pill it seems I have had a mild headache EVERY day! Could it be the pill? Do anyone have any experience with this problem?

  1. hi I'm so glad I've seen this as I started on magnesium glycinate and it actually gave me a fuzzy head feeling like a mild migraine for a few days before it turned into a fully blown migraine. I thought it was just me but when I stopped the magnesium the funny head stopped and no migraines . Would be really interested in anyone else experiencing this too .

    1. I have just started taking magnesium and have felt awful all week, fuzzy head on the verge of migraine and then today full migraine. I think I’ll stop and see if I feel better

      1. feeling so much better already

      2. so glad to hear it! ~Melanie (team member)

    2. Wow. You both sound like me exactly! I will quite the magnesium and see if I feel better. I'll report back later.

      1. , we will be interested to hear how you are feeling, sorry to hear you aren't feeling well now! ~Melanie (team member)

    3. I quit the magnesium pill 3 days ago and the fuzzy headache persisted continuously till last evening. I felt a bit better and went to bed for the night. Feeling great this morning and can't help but blame the magnesium pills for this 4 day headache!

      1. You mentioned something that jogged my memory. A day or so after taking my first magnesium pill I awoke at night with a stomach pain. Took some Tums and got over it. Just realized maybe it was the magnesium pill.

      2. I'm so sorry that you experienced this too!

    or create an account to reply.